# SDR FDEA201010214134

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 1640, RBL45. REMOVED CORROSION ON STA RBL 45.5 IAW SRM 51-10-02 ORIG MAT=.100" AFTER REWORKED   0.050" FOUND OUT OF LIMIT IAW SRM 53-00-52, FIG 101, SH3 T0 6 DETAIL V L=6" W=2"   D=0.050", R & R SEAT TRACK FROM STA 1540-1640 RBL 45.5 FABRICATED FROM MAT PN BAC 1520-792 STRUSION BATCH NR 1891618 IAW SRM 51-40-02 & SRM 53-60-52, FIG I, PAGE 2.    MAJOR REPAIR
